# SDR R61A201305270501

- Difficulty date: May 27, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 8,724 hours, 8,513 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Part serial: 00368
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,724 hours, 8,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A CABIN PRESS MASTER WARNING.  CABIN SHOWED ABOVE 10000 FT, CREW DONNED O2 MASKS AND STARTED EMERGENCY DECENT TO 14,000 FT.  CREW DECLARED AN EMERGENCY AND STARTED RETURN TO DEPARTURE.  CREW RAN QRH FOR CABIN PRESS WHICH CLEARED THE FAULT INDICATION AND CABIN PRESSURE RETURNED TO NORMAL.  ACFT LANDED WITHOUT INCIDENT.  MX FOUND THE OUTFLOW VALVE HAD FAILED AND R & R IAW AMM. OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
